# SDR DALA2024030402974

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 53,397 hours, 27,573 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 MUSTY ODOR WHEN APU BLEED TURNED ON. CORRECTIVE ACTION: PERFORMED WC 4900-2001 .C/W ECS DECONTAMINATION WK CARD 2100-2005. (0225009)
